MathSciNet Relay Station
MathSciNet bibliographic data
MR146482 (26 #4004) 34.75 (34.30)
Norkin, S. B. On a boundary problem of Sturm-Liouville type for a second-order differential equation with a retarded argument. (Russian) Izv. Vysš. Učebn. Zaved. Matematika 1958 1958 no. 6 (7), 203–214.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement